# SDR ABXA202009038173

- Difficulty date: August 13, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 65,925 hours, 47,561 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C-CHECK AT TAMPA, AIRBORNE MAINTENANCE WAS REQUIRED TO INSPECT THE NR 8 FLAP SUPPORT 1-3 BEAM ASSEMBLY PER ABX WORK CARD ABX-57-796-28-02.  INSPECTION REVEALED CORROSION WITHIN A HOLE LOCATION.  THE SUBJECT HOLE WAS REWORKED TO A CLEAN AND ROUND CONDITION FROM 0.6270”  TO A FINAL DIAMETER OF 0.6680”.  A SUBSEQUENT HFEC ROTARY SCAN WAS ACCOMPLISHED WITH NO FURTHER DEFECTS FOUND.  REFERENCE FIGURE 1 FOR SUBJECT HOLE LOCATION.  THIS REA ACCOMPLISHES THE PERMANENT REPAIR OF THE 1-3 BEAM (ABX-REA-2750-64094-00).
